# SDR FDEA201407111719

- Difficulty date: July 11, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 48,828 hours, 11,729 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Part number: 4059023903
- Part serial: 91020225
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE RECEIVED LVL 3 ENG ANTI-ICE DUCT.  QRH COMPLIED WITH.  NR 2 ENG SHUTDOWN, RETURNED TO KPHX.   REMOVED AND REPLACED NR 2 ENG ANTI ICE MANIFOLD SENSING ELEMENT ON NR 2 BANJO SPAR & SAFETIED.  REF MM 30-22-11-4.  INSTILATION COMPLETE NEED OPS CHECK.
